DOI 10.1016/j.acepjo.2025.100171
Multimodal Management of Refractory Ventricular Tachycardia Due to Aconitine Poisoning: A Case Report in a Resource-Limited Setting.
Аннотация
Aconitine, a potent plant alkaloid used in traditional Asian medicine, possesses significant toxicity risks. This case report presents a 42-year-old male with alcohol use disorder who developed life-threatening ventricular tachycardia after ingesting a homemade herbal liqueur. Initially thought to contain Cassia alata (candle bush), further investigation revealed that the tincture was instead prepared from Aconitum root (Wolfsbane) based on advice from an online social media video. He subsequently developed life-threatening ventricular tachycardia and cardiac arrest refractory to initial interventions. In the absence of extracorporeal membrane oxygenation (ECMO), flecainide, or procainamide, a multimodal approach involving multiple antiarrhythmics, including amiodarone, phenytoin, and stellate ganglion block, ultimately restored normal sinus rhythm. This case underscores the importance of early recognition and a flexible, multimodal treatment strategy in managing aconitine-induced arrhythmias, especially in resource-limited settings.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.